# SDR DALA2021081604711

- Difficulty date: August 16, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 41,296 hours, 21,344 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3131 - ON TAXI OUT PARKING WOULD NOT RELEASE. ON LANDING ABOUT 100 KTS PLANE STARTED SHAKING FROM BRAKES AND AUTO BRAKES WOULD NOT RELEASE ON BRAKE PEDAL PUSHING AROUND 40 KTS SHAKING STOPPED. CORRECTIVE ACTION: PACKAGE #2728118 ON NON-ROUTINE #1.(7889368)
